Skip to Content

Join the 'Crying' group to help and get support from people like you.

Crying Questions

 Clear

We found 91 questions associated with the 'Crying' topic.

Can plan b make you sad / depressed?

Posted 5 Apr 2016 by linathekos 2 answers

I took plan b twice in a week and I read that some side effects are feeling depressed. I took it 4 weeks ago and 2 and a half weeks later I just felt so depressed and literally couldn't stop crying for 3 hours maybe a little bit more. It has now been 4 weeks and I cannot stop crying and ...

I missed my antidepressant for 2 days in a row how will this affect me?

Posted 29 Oct 2014 3 answers

i take bupropion sr 150 mg a day for depression !! i take it once a day in the morning !! i have forgotten to take it 2 days in a row!! what could happen ? i have been crying all day and i feel like i can't think!! i plan to take it in the morning but im afraid of what will happen between now ...

I started Celexa 3.5 weeks ago. I started on just 5mg and increased to 10mg 11 days ago. My daily?

Posted 8 Jan 2015 by BostonJS37 5 answers

... crying fits and depression is gone but have not had any benefit whatsoever with panic and anxiety. Have I not been on it long enough and/or is the dose too low? My doctor wants me to increase to 20mg. The reason I am hesitant is because about 45 minutes after I take it it feels like I've ...

Xanax and Klonopin for flying?

Posted 8 Feb 2017 by Membvanny 1 answer

My doctor gave me 2 mg of Xanax for a flight I had today. It did not work at all, and I was unable to board the flight. It did not relieve any anxiety or panic, and I was crying, no relief at all. I am currently at a hotel by the airport right now, with another flight to attempt tomorrow. It is not ...

Day 10 of fluoxetine 20mg for anxiety?

Posted 7 days ago by torimcg 2 answers

My anxiety is through the roof, no sleep, crying, walking the floors & agitation. Is this normal? My doctor called on Friday (this is Monday) and said to keep going. I just feel this can't be normal as I don't feel this bad with my normal anxiety. Will it pass? I did feel slightly ...

Does Zoloft make you feel like crying in an out of control way?

Posted 24 Aug 2016 by gutimaya 2 answers

I woke up in the middle of the night and started feeling a lot of negative thoughts. I started to cry uncontrollably. I have been on Zoloft for 2 weeks and just experience this feeling twice. I have been in a very depressive mood but this was out of the norm. Can Zoloft cause this reaction? ...

I just started Effexor and it’s making my anxiety a bit worse, is this normal?

Posted 21 Oct 2018 by Ghadamorad 5 answers

I just started taking Effexor for anxiety and panic disorder, I keep having crying spells. Is this normal? What was your experience? Please tell me it’s just temporary side effects that will subside

Clonazepam and Bupropion, anger and mood swings?

Posted 8 Mar 2015 by C_RBB 5 answers

I've been on bupropion XL 300 mg for roughly two years now, when I was put on it I'd been having ha difficult time with my moods often feeling depressed, and crying over stupid things that shouldn't have frustrated me. It worked rather well for me, up until recently. February 27th I ...

Vermox - How long will it take to work, my daughter is suffering really baddly, ,thrashing in the?

Posted 28 Oct 2015 by Im Stresses10 1 answer

... bed and crying out in pain. Cant sleep. I gave the dose today but they are very active tonight and there are lots of thdm, even in her bed now

Wellbutrin SR - Anyone getting muscle pain or tendinitis on Wellbutrin?

Posted 16 Mar 2018 by Retiredandbored 2 answers

On it for 3 weeks and getting sharp pain and dull ache in shoulder and rotator cuff area. Also crying more easily over nothing. Don’t know if it’s related to the drug or not. Wondering if I should try it for one more week.

I've been taking 100mg of desvenlafaxine, but have recently weaned myself off. Not by choice.

Posted 14 days ago by Jolynjohn 2 answers

I am having withdrawals, dizziness, easily angered, crying about any little thing that makes me sad, and almost feel as if I might fall if I turn my head too fast. When will these feelings stop? I'm hoping to get back on, but I've yet to see a doctor. Thank you in advance for your help ...

Will the crying ever stop I'm currently on Zoloft 100 MG?

Posted 23 Jun 2015 by Rosa Davis 777 5 answers

I have been on this medicine for a while and each time I take it seems like its not working what can I ask my doctor to prescribe me so I won't feel so bad I cry every day and it makes my aneixty bad please help

What should I do if I still feel depressed after 5 weeks on 10mg of Lexapro?

Posted 16 Oct 2018 by usernameannon 2 answers

Was prescribed 5mg of Lexapro for a week and then upped to 10mg for the past 5 weeks, for mild depression and anxiety and panic attacks. I had vivid dreams for the first week as I adjusted but no other side effects. 2 weeks in I became even more emotionally unstable than usual, having longer ...

I have a fear of flying and have taken Ativan to no avail I took 4 .5mg's and still suffered extreme

Posted 13 Dec 2014 by Megnesium 5 answers

My doctor prescribed mg 10 Capsules of activan .5mg. I had never taken it before, so I tried the Eve before my travels and it seemed to work. The next morning I took one cause I was already crying about having to go to the airport. I then took a gravol ( which usually knocks me out ) while i was in ...

Getting anxitey, depression, mood swings on kyleena and loss of sex drive...anyone else?

Posted 25 Apr 2018 by lizzyresearch 2 answers

I'm not bleeding or cramping anymore. My periods are lighter but longer. I have gained some weight and have a pimple here or there. This is all alright but I cannot deal with the crying spells, anxiety, and lack of motivation. I don't even want to have sex anymore and can no longer get ...

Page 1 2 3 4 5 6 7 Next

Ask a Question

Search this Group